PDA

View Full Version : Rog 752VS Display Driver brightness problem



Cutthroat
05-07-2017, 09:09 PM
Hello everyone,

I'm having a big problem with my 752 VS - BA214D (OS Windows 10). I can't make a new display driver to work. I tried the newest one, the previous one (381.89), many older ones and everytime I have the same problem. After updating the drivers my display brightness darkens and I can't change it back. Even if the brightness value is at 100% the display remains dark. When i change the brightness of the Display the brightness of the Orange LEDs at the back of the display changes but not the Display brightness itself.
The only driver that works is ver 373.06 and the older ones.
Maybe someone had the same problem and can help me?

Greetings

Cutthroat
05-13-2017, 10:08 AM
nobody has any ideas?

Clintlgm
05-13-2017, 01:00 PM
So it 373.06 works for you. just use that. in the meantime start a support ticked with both Asus and NVidia, keep trying out the new ones as they get released one in the future may solve your issue.
You are installing the NVidia drivers Custom/advanced and Clean Install?

Cutthroat
05-13-2017, 03:39 PM
Hello,

thanks for your reply.
Yeah, I'm using advanced settings and do clean install all the time.
I'm confused that other people with the same notebook can use newer drivers without any brightness problems. I found drivers in other threads which work for most of the people but they don't work for me. I even made a clean windows install and tried the 3 newest drivers, but i got the same problem with the brightness after.

arestavo1
05-14-2017, 12:35 AM
My G752VS-XB72K OC edition does not have that problem with 381.89, with either the Windows 10 Anniversary Update or the new Creator's Update.

I used DDU to clean out the old drivers in safe mode first. Have you tried using it? (it's free) https://www.wagnardsoft.com/forums/viewforum.php?f=5&sid=a7b6761c367fb907b2b67508ba63d803

Cutthroat
05-15-2017, 11:27 AM
Yeah i tried cleaning with ddu, but after driver installation, it has the same effect on the brightness, sadly.